# SDR CWQ2003F00005

- Difficulty date: March 3, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N396QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600396
- Engine: Pwa JT15D5
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 6512072101
- Condition: Cracked
- Location: Naca
- Part time: 5,965 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION,  LOOKED INTO NACA DORSAL SCOOP AND FOUND THE LOWER AIR VANE (PN 6512072-12) CRACKED .5000 INCH WITH CRACK STARTING FROM THE CENTER OF (V) CUT MOVING OUTBOARD.  GAINED ACCESS FROM TAIL BAGGAGE AREA AND REMOVED CRACKED VANE.  REMOVED EA 9309 IAW MFG STANDARD PRACTICES, UPON REMOVAL NOTICED THAT THE V CUT APPEARS TO HAVE BEEN CUT WITH HAND SNIPS AND THERE WAS NO RELIEF HOLE AT BOTTOM OF CUT, ALSO THERE WAS VERY LITTLE EA 9309 SECURING INTO PLACE.  INSTALLED NEW PART AND CLOSED UP AREA.  WILL SEND BAD PART TO MFG FOR EVALUATION.  (SCR NR 91291)(PTRS 7647)
